# SDR 2002F00145

- Difficulty date: January 22, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N553TZ
- Make and model: Boeing 757*
- Aircraft serial: 32587
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 710127
- Condition: Faulty
- Location: Lt Engine
- Part time: 1,052 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, EICAS STATUS MESSAGE LEFT ENGINE FIRE LP 2 DISPLAYED.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE DETECTOR NR 3 FIRE OVERHEAT ELEMENT.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
